American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Louis Rowen and David Saltman. Simultaneous embeddings of finite dimensional division algebras. Proc. Amer. Math. Soc. 141 (2013) 737-744.
Abstract, references, and article information
View Article: PDF

[2] Eliyahu Matzri. All dihedral division algebras of degree five are cyclic. Proc. Amer. Math. Soc. 136 (2008) 1925-1931. MR 2383498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gábor Elek. The amenability and non-amenability of skew fields. Proc. Amer. Math. Soc. 134 (2006) 637-644. MR 2180879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. A. Sethuraman and B. Sury. A note on the special unitary group of a division algebra. Proc. Amer. Math. Soc. 134 (2006) 351-354. MR 2176001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Louis H. Rowen. Division algebras over $C_{2}$- and $C_{3}$-fields. Proc. Amer. Math. Soc. 130 (2002) 1607-1610. MR 1887005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] T. Y. Lam. Finite groups embeddable in division rings. Proc. Amer. Math. Soc. 129 (2001) 3161-3166. MR 1844988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Burton Fein and Murray Schacher. Specializations of Brauer classes over algebraic function fields. Trans. Amer. Math. Soc. 352 (2000) 4355-4369. MR 1661250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hans H. Brungs and Joachim Gräter. Trees and valuation rings. Trans. Amer. Math. Soc. 352 (2000) 3357-3379. MR 1653339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Burton Fein and Murray Schacher. Relative Brauer groups of discrete valued fields. Proc. Amer. Math. Soc. 127 (1999) 677-684. MR 1487365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James J. Zhang. On Gelfand-Kirillov Transcendence Degree . Trans. Amer. Math. Soc. 348 (1996) 2867-2899. MR 1370657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Thomas C. Craven. Extension of orderings on $*$-fields. Proc. Amer. Math. Soc. 124 (1996) 397-405. MR 1301492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Burton Fein and Murray Schacher. ${\bf Q}(t)$ and ${\bf Q}((t))$-admissibility of groups of odd order . Proc. Amer. Math. Soc. 123 (1995) 1639-1645. MR 1242083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Patrick J. Morandi and B. A. Sethuraman. Noncrossed product division algebras with a Baer ordering . Proc. Amer. Math. Soc. 123 (1995) 1995-2003. MR 1246532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] T. Y. Lam and A. Leroy. Hilbert 90 theorems over division rings . Trans. Amer. Math. Soc. 345 (1994) 595-622. MR 1181184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michel Van den Bergh and Aidan Schofield. Division algebra coproducts of index $n$ . Trans. Amer. Math. Soc. 341 (1994) 505-517. MR 1033236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gerhard Turnwald. Multiplicative subgroups of finite index in a division ring . Proc. Amer. Math. Soc. 120 (1994) 377-381. MR 1215206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nikolaus Vonessen. Mapping Galois extensions into division algebras . Proc. Amer. Math. Soc. 119 (1993) 1061-1068. MR 1160306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] B. A. Sethuraman. Indecomposable division algebras . Proc. Amer. Math. Soc. 114 (1992) 661-665. MR 1073530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Aidan Schofield and Michel Van den Bergh. The index of a Brauer class on a Brauer-Severi variety . Trans. Amer. Math. Soc. 333 (1992) 729-739. MR 1061778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Darrell Haile. A useful proposition for division algebras of small degree . Proc. Amer. Math. Soc. 106 (1989) 317-319. MR 972232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Pasquale Mammone and Daniel B. Shapiro. The Albert quadratic form for an algebra of degree four . Proc. Amer. Math. Soc. 105 (1989) 525-530. MR 931742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ming Chang Kang. Metacyclic $p$-algebras . Proc. Amer. Math. Soc. 104 (1988) 697-698. MR 933515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. Riehm. The Schur subgroup of the Brauer group of cyclotomic rings of integers . Proc. Amer. Math. Soc. 103 (1988) 27-30. MR 938638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Thomas C. Craven. Approximation properties for orderings on $*$-fields . Trans. Amer. Math. Soc. 310 (1988) 837-850. MR 973179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Pascal Mammone and Jean-Pierre Tignol. Dihedral algebras are cyclic . Proc. Amer. Math. Soc. 101 (1987) 217-218. MR 902530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J.-P. Tignol and A. R. Wadsworth. Totally ramified valuations on finite-dimensional division algebras . Trans. Amer. Math. Soc. 302 (1987) 223-250. MR 887507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Adrian R. Wadsworth. Extending valuations to finite-dimensional division algebras . Proc. Amer. Math. Soc. 98 (1986) 20-22. MR 848866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Louis H. Rowen. Brauer factor sets and simple algebras . Trans. Amer. Math. Soc. 282 (1984) 765-772. MR 732118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Louis H. Rowen and David J. Saltman. Dihedral algebras are cyclic . Proc. Amer. Math. Soc. 84 (1982) 162-164. MR 637160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. S. Holland. Erratum to: ``$\sp{\ast} $-valuations and ordered $\sp{\ast} $-fields'' . Trans. Amer. Math. Soc. 267 (1981) 333. MR 621992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2